MathSciNet Relay Station
MathSciNet bibliographic data
MR2115371 (2005m:13033) 13H10 (14M05)
Bocci, C.; Dalzotto, G.; Notari, R.; Spreafico, M. L. An iterative construction of Gorenstein ideals. Trans. Amer. Math. Soc. 357 (2005), no. 4, 1417–1444.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement